MathSciNet Relay Station
MathSciNet bibliographic data
MR2131838 (2006a:92028) 92D30 (39A11 39A12)
Jang, Sophia; Elaydi, Saber Difference equations from discretization of a continuous epidemic model with immigration of infectives. Can. Appl. Math. Q. 11 (2003), no. 1, 93–105.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement